# SDR CA021031016

- Difficulty date: September 26, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Hughes 269C1
- Aircraft time: 1,999 hours
- Engine: Lyc HO360C1A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: LW10382
- Condition: Cracked
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ALTERNATOR BRACKET BROKEN.  REPLACED BRACKET.
